# SDR MALA954526

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

MLI-MSP - FLT 3285 - EN ROUTE AT 16,000, THE PASSENGER DOOR WARNING LIGHT ILLUMINATED.  THE CREW DEPRESSURIZED THE AC TO 4.7 PSI DIFFERENTIAL AND THE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO MSP WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGGING OF THE PASSENGER DOOR BAYONETS AND DOOR WARNING SWITCH.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
